Skip to Main Content

Representation Theory

Published by the American Mathematical Society since 1997, this electronic-only journal is devoted to research in representation theory and seeks to maintain a high standard for exposition as well as for mathematical content. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.71.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Characters of irreducible unitary representations of $\operatorname {U}(n, n+1)$ via double lifting from $\operatorname {U}(1)$
HTML articles powered by AMS MathViewer

by Allan Merino
Represent. Theory 26 (2022), 325-369
Published electronically: March 23, 2022


In this paper, we obtained character formulas of irreducible unitary representations of $U(n, n+1)$ by using Howe’s correspondence and the Cauchy–Harish-Chandra integral. The representations of $U(n, n+1)$ we are dealing with are obtained from a double lifting of a representation of $U(1)$ via the dual pairs $(U(1), U(1, 1))$ and $(U(1, 1), U(n, n+1))$.
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2020): 22E45, 22E46, 22E30
  • Retrieve articles in all journals with MSC (2020): 22E45, 22E46, 22E30
Bibliographic Information
  • Allan Merino
  • Affiliation: Department of Mathematics, National University of Singapore, 21 Lower Kent Ridge Road, Singapore 119077
  • Address at time of publication: Department of Mathematics and Statistics, University of Ottawa, STEM Complex, 150 Louis-Pasteur Pvt., Ottawa, Ontario, K1N6N5, Canada
  • MR Author ID: 1393076
  • ORCID: 0000-0001-8545-9803
  • Email:
  • Received by editor(s): March 17, 2021
  • Received by editor(s) in revised form: September 14, 2021
  • Published electronically: March 23, 2022
  • Additional Notes: The author was supported by the MOE-NUS AcRF Tier 1 grants R-146-000-261-114 and R-146-000-302-114.
  • © Copyright 2022 American Mathematical Society
  • Journal: Represent. Theory 26 (2022), 325-369
  • MSC (2020): Primary 22E45; Secondary 22E46, 22E30
  • DOI:
  • MathSciNet review: 4398474